Journal Paper

Paper Information

video

sound

Persian Version

View:

156

Download:

63

Cites:

Information Journal Paper

Title

ON A RELATION BETWEEN SZEGED AND WIENER INDICES OF BIPARTITE GRAPHS

Pages

  43-49

Keywords

DISTANCE (IN GRAPH)Q2

Abstract

 Hansen et. al., using the AutoGraphiX software package, conjectured that the SZEGED INDEX Sz(G) and the WIENER INDEX W(G) of a connected bipartite graph G with n³4 vertices and m³n edges, obeys the relation Sz(G)-W(G)³4n-8. Moreover, this bound would be the best possible. This paper offers a proof to this conjecture.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops